# SDR VTZA97438

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 7600 · Engine Controls
- Part: Iec Wire
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOS/EWR - FLT 6553 - DURING TAXI AT 1445 HOURS ON 8-1-97, AIRCRAFT RETURNED TO GATE DUE TO LT IEC WARNING LIGHT ILLUMINATED ON TAXI AND HAD NO FURTHER PROBLEMS.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND FOUND BROKEN WIRE CONNECTOR.  MAINTENANCE REPAIRED BROKEN WIRE, MAINTENANCE GROUND RAN AIRCRAFT, OPS CHECK OK. AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
